# SDR YENA2024092401293

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / AFT PASSENGER DOOR / UNDERNEATH LOWER SCUFF PLATE / CORROSION / DOUBLER - TEMPORARY REPAIR; REFERENCES: /1/ AVIANOR DAMAGE REPORT A49107-1027 /2/ AIRBUS CANADA REO-500-53-61-1364 REV – /3/ AIRBUS CANADA SB BD500-530010 ISSUE 004. DESCRIPTION: DURING THE CURRENT C1 CHECK AT YMX DATED SEPT. 2024, N3085J (MSN 55132), WAS FOUND WITH 5 CORROSION SPOTS AFFECTING THE REAR FUSELAGE LH LOWER SKIN UNDERNEATH AFT PASSENGER DOOR LOWER SCUFF PLATE. REFER TO REF /1/ DAMAGE REPORT FOR DETAILS. MRT DIMENSIONS AT ALL FIVE LOCATIONS ARE AS FOLLOWS. DETAIL #1 MRT= 0.092” DETAIL #2 MRT= 0.112” DETAIL #3 MRT= 0.113” DETAIL #4 MRT= 0.070” DETAIL #5 MRT= 0.116”. THE ASRP WAS CONSULTED AND NO ALLOWABLE WERE FOUND FOR THIS DAMAGE.  AIRBUS CANADA WAS CONTACTED FOR DISPOSITION AND PROVIDED REF /2/ REO TO CUT-OUT THE DAMAGED SKIN, DO LIQUID PENETRATION INSPECTION, WET INSTALL FILLER AND DOUBLER, RESTORE THE REWORKED AREA AND TO PERFORM REF /3/ SB PART B. THESE INSTRUCTIONS ARE APPROVED AS A TEMPORARY REPAIR WITH 10000 FH LIMITATION AND REINSPECTION REQUIREMENT EVERY 1000FH. THIS EC AC24-1173-01 IS ISSUED TO TRACK THE TEMPORARY REPAIR ACCOMPLISHMENT IN ACCORDANCE WITH REF /2/ REO WITHOUT DEVIATIONS. EC AC24-1173-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS IN ACCORDANCE WITH REF /2/ REO (METHOD: DVI, THRESHOLD & INTERVAL: 1000FH). EC AC24-1173-03 IS ISSUED TO TRACK THE PERMANENT REPAIR WITHIN 10,000FH - PENDING OEM INSTRUCTIONS. SUBSTANTIATION: THIS REPAIR IS APPROVED PER REF /2/ REO AND IS CLASSIFIED AS MAJOR. (E/C: AC24-1173-01)
